# SDR DHL2002721510

- Difficulty date: August 3, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOSE WHEEL WELL HORIZONTAL PRESS MID CHORD CORROSION AT APPROX STA 320 & 355 RT AT DOGHOUSE TO CATWALK JUST AFT OF RT NOSE TRUNNION.  FOUND RT AND N/W/W PRESSURE WEB MID CHORD TO BE CORRODED BEYOND ALLOWABLE LIMITS AND REMOVED.  LOCATED AND DRILLED UP NEW MID CHORD FITTING ON RT AND NLG WW PRESSURE WEB.  INSTALLED NEW MID CHORD FITTING IN NLG WW RT.  REINSTALLED RT HORIZONTAL WALKWAY WEB IN FWD E & E.
